Advanced search
Start date

Research plan on functional differential equations

Grant number: 10/12712-7
Support type:Scholarships abroad - Research
Effective date (Start): December 01, 2010
Effective date (End): May 31, 2011
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Marta Cilene Gadotti
Grantee:Marta Cilene Gadotti
Host: Maria Teresa Faria da Paz Pereira
Home Institution: Instituto de Geociências e Ciências Exatas (IGCE). Universidade Estadual Paulista (UNESP). Campus de Rio Claro. Rio Claro , SP, Brazil
Research place: Universidade de Lisboa, Portugal  


There are two suggested topics for research. First consider a particular case and autonomous Lotka-Volterra model with multiple delays and we are interested in building conditions to ensure the existence of some critical values of delays for which the equation has a pair of characteristic roots on the imaginary axis and then study possible Hopf bifurcations on the central manifold. Another issue involves a system of reaction-diffusion type with delay. This type of system may represent a model of population dynamics and seeks to prove the existence of positive solutions heteroclinic to functional differential equations with diffusion and also the existence of traveling waves for the corresponding positive reaction-diffusion model. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FARIA, TERESA; GADOTTI, MARTA C.; OLIVEIRA, JOSE J.. Stability results for impulsive functional differential equations with infinite delay. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 75, n. 18, p. 6570-6587, . (10/12712-7)

Please report errors in scientific publications list by writing to: